Research

Her research involves Global Analysis and Analysis on Manifolds (Real, Complex, Functional), Calculus of Variations, Differential Geometry, Partial Differential Equations, Topology  and Mathematical Physics. She is particularly interested in harmonic maps and wave maps between various manifolds and spaces, and Yang-Mills fields.

Publications

  • Y. Chiang, S. Dragomin and F. Esposito, Second Variation Formula and Stability of Exponentially Subelliptic Harmonic Maps, accepted by Complex Analysis and Operator Theory.
  • Y. Chiang, Exponentially Harmonic Maps, Morse Index and Liouville-type Theorem, accepted by European J. of Math.
  • Y. Chiang, Stability of Exponentially Harmonic Maps, accepted by Journal of Topology and Analysis.
  • Y. Chiang, Exponentially Harmonic Maps, Gauss Maps and Gauss Sections,  Mediterranean J. of Math., published online September 2019, 1-15.
  • Y. Chiang, S. Dragomin and F. Esposito, Exponentially Subelliptic Harmonic Maps from the Heisenberg group into a Sphere,  Calculus of Variations and Partial Differential Equations (Springer), published online July 2019, 1-45.
  • Y. Chiang, Exponentially Harmonic Maps between Surfaces, Analysis and Mathematical Physics (Springer), published online 01 December, 2018.
  • Y. Chiang, Equivariant Biharmonic Maps between Manifolds with Metrics of Signature, J. of Geometry (Springer), published online 2018, 1-16.
  • Y. Chiang, Remarks of Exponentially Harmonic Maps, Rev. Roumaine Math. Pures Appl., Tome LXIII, No. 3 (2018), 1-13.
  • Y. Chiang, Exponentially Harmonic Maps between Finsler Manifolds,  Manuscripita Mathematica  (Springer), September 2018, Volume 157, issue 1-2, 101-119.
  • Y. Chiang, Exponentially Harmonic Maps between Manifolds with Metrics of Signatures, Asian-European Journal of Mathematics ,Volume 10, No. 3 (2017), 1-16.
  • Y. Chiang, Leaf-wise Harmonic Maps of Manifolds with two-dimensional Foliations, Bulletin of the Institute of Math, Academic, Sinica, New Series, Volume 11, No. 2 (2016), 343-357.
  • Y. Chiang and R. Wolak, Transversal Harmonic Morphisms between Foliated Riemannian Manifolds, Southeast Asian Bulletin of Mathematics. Volume 40, No. 2 (2016), 171-182.
  • Y. Chiang, Exponentially Harmonic Maps, Exponential Stress Energy and Stability, Communications in Contemporary Mathematics, Volume 18, No. 6 (2016), 1550076, 1-14.
  • Y. Chiang, Exponentially Harmonic Maps and Their Properties, Mathematische Nachrichten (Wiley-VCH), Volume 288, No. 17-18 (2015) 1970-1980.
  • Y. Chiang and A. Ratto, Paying Tribute to James Eells and Joseph H. Sampson: In Commemoration of the 50th Anniversary of Their Pioneering Work on Harmonic Maps, Notices of American Mathematical Society, April issue (2015), 388-393.
  • Y. Chiang and H. Pan, Exponentially Harmonic Maps, Acta Mathematica Sinica, Volume 58, No. 1 (2015) 131-140.
  • Y. Chiang and R. Wolak, Remarks of Transversally f-biharmonic Maps, Differential Geometry and Dynamical Systems, Balken Society of Geometers Proceeding, Volume 21 (2014), 38-49.
  • Y. Chiang, Biwave Maps, Stability and Conservation Law, Essays on Mathematics and Statistics, Athens Institute for Education and Reseach, Volume 4 (2013), 11-22 .
  • Y. Chiang and R. Wolak, Transversal Wave Maps and Transversal Exponential Wave Maps,  Journal of Geometry, Volume 104, No. 3 (2013), 443-459.
  • Y. Chiang, Harmonic and Biharmonic Maps of Riemann Surfaces,  Global J. of Pure and Applied Math, Volume 9, No 2 (2013), 109-124 .
  • Y. Chiang, Developments of Harmonic Maps, Wave Maps and Yang-Mills Fields into Biharmonic Maps, Biwave Maps and Bi-Yang-Mills Fields, Birkhauser, Springer, Basel, in the series of “Frontiers in Mathematics,” xxi+399 (420 pages), 2013.
  • J. Chiang, f-biharmonic Maps between Riemannian Manifolds, Proceedings of the 14th International Conference on Geometry, Integrability and Quantization, June 8-13, 2012, Varna, Bulgaria, 74-86, Sofia, 2013.
  • Y. Chiang and R. Wolak, Transversally f-harmonic Maps and Transversally f-biharmonic Maps between Foliated Manifolds, JP Journal of Geometry and Topology, Volume 13, No. 1 (2013), 93-117.
  • Y. Chiang, f-biharmonic Maps of Riemannian Manifolds, J. of Geometry and Symmetry in Physics, Volume 27 (2012), pp. 45-58.
  • Y. Chiang, Some Properties of Biwave Maps, Journal of Geometry and Physics,  Volume 62 (2012), pp. 839-850.
  • Y.  Chiang and R. Wolak, Transversal Biwave Maps, Achievium Mathematicium (Brno), Tomas 46 (2010), no. 3, pp. 211-226.
  • Y.  Chiang, Biwave Maps into Manifolds, International Journal of Mathematics and Mathematical Sciences, ID 104274, Volume 2009 (2009), pp. 1-14.
  • Y.  Chiang and R. Wolak, Transversally Biharmonic Maps between Foliated Riemannian Manifolds, International Journal of Mathematics, Volume 19,  (2008), no. 8, pp. 981-996.
  • Y.  Chiang and Y. H. Yang, Exponential Wave Maps, Journal of Geometry and Physics, Volume 57(2007), pp. 2521-2532.
  • Y.  Chiang, Biharmonic Maps on Foliations, preprint, 2004.
  • Y.  Chiang and H. Sun, Biharmonic Maps on V-Manifolds, International Journal of Mathematics and Mathematical Science, Volume 27 (2001), no. 8, pp. 477-484.
  • Y.  Chiang and H. Sun, 2-Harmonic Maps between V-Manifolds, Journal of Mathematics, China, Volume 20 (2000), no. 2, pp. 139-143.
  • Y.  Chiang and H. Sun, 2-Harmonic Totally Real Submanifolds in a Complex Projective Space, Bulletin of The Institute of Mathematics, Academic Sinica, Volume 27, No. 2, (1999),  99-107.
  • Y.   Chiang, Non-integrated First Main Theorem and Second Main Theorem for Certain Harmonic Maps, preprint,  (1996), pp. 1-14.
  • Y.  Chiang, Spectral Geometry of V-Manifolds and Its Applications to Harmonic Maps, Proceeding of Symposia in Pure Math, American Mathematical Society, 54 (1993), Part 1, pp. 93-99.
  • Y. Chiang and A. Ratto, Harmonic Maps on Spaces with Conical Singularities, Bulletin of French Mathematical Society, Volume 120, No 2 (1992),   251-261.
  • Y.  Chiang, Harmonic Maps of V-Manifolds, Annals of Global Analysis  and Geometry, Volume 8 , No. 3 (1990), 315-344.
  • Y. Chiang, Harmonic Maps between V-Manifolds, Ph. D. Thesis, Johns Hopkins University,  published by ProQuest LLC (1989).
  • Y. Chiang, Harmonic Maps from Surfaces into Higher Dimensional Manifolds,  Johns Hopkins University (1988), pp. 1-26.
  • Y. Chiang, Harmonic Maps between Riemann Surfaces, Johns Hopkins University (1987), pp. 1-14.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.